# SDR CHQA20131004359

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 23,477 hours, 21,285 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,887 hours, 16,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C02224
- Condition: Discharged
- Location: Emergency Light
- Part time: 14,648 hours, 11,497 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT THE NR 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  REPLACED NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
